# SDR ASAA2014122010022

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,858 hours, 9,714 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC PROMPT MISSING.  ACFT GROUNDED.  CYCLED LT FMC C/B AND BOTH FMC CAME BACK ON MCDU.  BOTH FMC OPS CK GOOD, REF MM 34-61-00.
